IGB

Connexion

(Article of periodic en Anglais - 1986)

Document title

Some properties of a nonlinear migration model

Authors(s) and Affiliation(s)

VORST T. ;

Abstract

Modèle décrivant la dynamique démographique dans un système urbain. Commentaires sur l'article de Sheppard paru dans cette même revue, année 1985, pp. 47-73

Source

Article of periodic

published at : Geographical analysis / ISSN 0016-7363

Editor : Ohio State University Press, Columbus, OH - ETATS-UNIS (1969)

Millesime : 1986, vol. 18, no3 [pp. 263-274]

Bibliographic references : 5 réf.

Language

Anglais

INIST-CNRS, Cote INIST : 17078

Refdoc record number (ud4) : 12061561 : Permanent link - XML version
Powered by Pxxo